# SDR SWAA2022060901148

- Difficulty date: April 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB DOOR SURROUND STRUCTURE LOWER SUB THRESHOLD WEB. RBL28.5; WL156; BS440+14; BS460+6; BS480. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-01-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-30-15-0I-1 IDENTIFICATION 1;[02] UPDATE STEP #1: VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-30-15-0I-1 IDENTIFICATION 1;[03] REMOVED CORROSION ON FCB DOOR SURROUND STRUCTURE LOWER SUB THRESHOLD WEB. RBL28.5; WL156; B/S440+14; L:1' W:0.750' DEPTH :0.025' BS460+6 = L: 1.25' W:1' DEPTH: 0.020' AND B/S 480. L:1.5' W:1' DEPTH :0.025' IAW SRM 51-10-02 PARAGRAPH 15 . EVALUATED SUB THRESHOLD WEB ; ORIGINAL THICKNESS : 0.045' MATERIAL REMOVED: 0.025' REMAINING THICKNESS: 0.020' FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1 FIGURE 103 DETAIL D  TOOL USED MICROMETER ID:ATS1672; S/N:65092939; DATE DUE:03/2023;[04] CERTIFIED CORRECTIVE ACTIONS 1-3.;[05] VERIFIED CORRECTIVE ACTIONS 1-3.;[06] RECEIVED NEW SUB THRESHOLD WEB ITEM# : 654A0003-58 PO# : 866820/1;[07] LOCATED; DRILLED; AND COUNTERSANK NEW SUB THRESHOLD WEB IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 143A8122 REV:-;[08] VERIFIED CORRECTIVE ACTION STEPS 6 AND 7.;[09] INSTALLED NUTPLATES IAW SRM 51-40-05-0G-0 AND DWG 143A8330 REV:-;[10] UPDATED MEASUREMENTS;[11] VERIFIED CORRECTIVE ACTION 9.
